Translator Disclaimer
May/June 2015 Inverse spectral problems for Schrödinger-type operators with distributional matrix-valued potentials
Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, Alexander Sakhnovich, Gerald Teschl
Differential Integral Equations 28(5/6): 505-522 (May/June 2015).

Abstract

The principal purpose of this note is to provide a reconstruction procedure for distributional matrix-valued potential coefficients of Schrödinger-type operators on a half-line from the underlying Weyl--Titchmarsh function.

Citation

Download Citation

Jonathan Eckhardt. Fritz Gesztesy. Roger Nichols. Alexander Sakhnovich. Gerald Teschl. "Inverse spectral problems for Schrödinger-type operators with distributional matrix-valued potentials." Differential Integral Equations 28 (5/6) 505 - 522, May/June 2015.

Information

Published: May/June 2015
First available in Project Euclid: 30 March 2015

zbMATH: 1340.34053
MathSciNet: MR3328131

Subjects:
Primary: 34A55 , 34B20 , 34B24 , 34L05 , 34L40 , 47A10

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5/6 • May/June 2015
Back to Top